# SDR DXTA2013122005601

- Difficulty date: December 19, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 6,942 hours, 4,655 cycles
- Engine: Pwa PW306B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 31B535406
- Part serial: 1892600
- Condition: Defective
- Location: Rt Engine
- Part time: 6,942 hours, 4,655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RT ENG SHUT DOWN, POWER WAS AT IDLE.  THE RED ENG FAIL RT MESSAGE POSTED.  FOUND RT ENG HMU TO BE CAUSING FUEL DELIVERY DISRUPTION WHEN TRANSFERRING FROM MOTIVE FLOW FUEL SUPPLY TO BOOST PUMP FUEL SUPPLY.  R & R RT ENG HMU WITH OVERHAULED HMU.  PERFORMED OPERATIONAL & LEAK CHECKS WITH NO DEFECTS NOTED.  ENG PARAMETERS WITHIN EMM LIMITS. ACCOMPLISHED IAW PW306C EMM 73-20-01.
